# SDR EISA20000194

- Difficulty date: October 26, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- Aircraft time: 56,382 hours, 31,463 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10AD600W
- Condition: Loose
- Location: Nr 3 Strut
- Component: Valve, Boeing
- Component part number: 31463
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  SECURED TWO CLAMPS AT 13TH STAGE MOD VALVE.
